# SDR CA150223006

- Difficulty date: February 20, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 65,650 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2430 · DC Generating System
- Part: Inverter
- Condition: Failed
- Location: Dc System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, FLIGHT CREW DECLARED AN EMERGENCY DUE TO THE PRESENCE OF SMOKE IN THE COCKPIT. AIRCRAFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT. BEFORE TAXING TO THE GATE, THE AIRCRAFT WAS CHECKED/CLEARED BY LOCAL EMERGENCY RESPONSE SERVICES ON THE RUNWAY. TROUBLESHOOTING REVEALED SMOKE ORIGINATED FROM THE ZONE 211 PARALLEL CONTROL BOX LOCATED IN THE LEFT ELECTRICAL EQUIPMENT SHELF ASSEMBLY BESIDE THE PILOT SEAT. THE CONTROL BOX ALONG WITH SECONDARY INVERTER DH1030-24-600-CSIIB SERIAL 1839-S8 WERE REPLACED AND THE AIRCRAFT RELEASED TO SERVICE.  NOTE: PARALLEL CONTROL BOX COMPLETE PART NUMBER IS DH-1030-115/3-1200-SSIID.
